# SDR UPS97822803

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3642974501
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SUB FLOOR, AT FS 680 LBL 6, HAS CORROSION REMOVAL OUT OF LIMITS.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0 FIG 10 AND 51-1-20.
